ANGULAR ESTIMATIONS OF CERTAIN ANALYTIC FUNCTIONS
Keywords:subordinate, starlike functions, angular estimations
The object of the present paper is to investigate some argument properties of certain analytic functions in the open unit disk. Our resuIt contain some interesting corollaries as the special cases.
R. J. Libera, "Some classes of regular univalent functions," Proc. Amer. Math. Soc., 16(1965), 755-758.
T. H. Macgregor, "A subordination for convex functions of order a," J. London Math. Soc., (2)9(1975), 530-536.
S. S. Miller and P. T. Mocanu, "Second order differential inequalities in the complex plane," J. Math. Anal. Appl., 65(1978), 299-305.
S. S. Miller and P. T. Mocanu, "Differential subordination and univalent functions," Michigan Math. J., 28(1981), 157-171.
M. Nunokawa, "On the order of strongly starlikcness of strongly convex functions," Proc. Japdn Acad., 69, Ser. A(l993), 234-237.
M. Nunokawa, "On some angular estimates of analytic functions," Math. Japonica, 41(1995), 1-6.
K. Sakaguchi, "On a certain univalent mapping," J. Math. Soc. Japan, 11(1959), 72-75.
T. Sekine and S. Owa, "Certain subclasses of starlike functions of order o," Pan Amer. Math. J., 5(1995), 95-100.
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.